MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION OPERATING TABLE TRUSYSTEM 7000 U; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION OPERATING TABLE TRUSYSTEM 7000 U; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1604788
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that or table trusystem 7000 u (product code 1604788, serial number (b)(6)), surgical table lost all power and function.There was no report of patient injury however, there was a reported ¿long delay¿ in the procedure due to the inability to unlock the table and move it out of the room.Follow up with the customer found that the staff attempted to reposition the table prior to the incision.The staff attempted to troubleshoot, using the remote and resetting the bed by powering off and back on.It was reported that four of the staff lifted the bed and moved the table to the side so the procedure could continue.It was reported by the customer that the delay was estimated to be about 30 minutes.No patient injury was reported, and the patient was transferred to a different table.
 
Additional Manufacturer Narrative
The trusystem 7000 surgical table is intended to be used for patient positioning during surgery, ranging from anesthesia induction to actual surgery and recovery from anesthesia.The device functions by mains ac power supply, or on its battery backup.The device ifu outlines the risks associated with damaged power cords/accessories.In this event no injury occurred as a result of a delay that was reported by the customer.The patient remained stable, and this occurred prior to the start of the surgical procedure.The patient was moved to an alternate table and the procedure continued.The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Additional Manufacturer Narrative
During on-site investigation by a baxter field service technician the operating table involved in the event was inspected.The cause of the alleged power and function loss was traced to a loose battery connector.After the connection was seated properly, the table was plugged into the mains power, and the power of the table was restored.The identified failure of the loose battery connection only affects the battery operation of the device.In mains power operation (power cord plugged into a wall outlet), the operating table is still functioning.If the batteries are not charged or becomes empty, the operating table provides visual and acoustical signals that the user is able to take actions (plug in mains power).The device was working as intended after the repair, the root loose connector was probably caused by a previous service event.Based on this, no further actions are necessary.

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23586249
Report Number3007143268-2025-00083
Device Sequence Number9259945
Product Code GDC
UDI-Device Identifier00887761989030
UDI-Public(01)00887761989030
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1604788
Device Catalogue Number1604788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown